×

Found 1,283 Documents (Results 1–100)

100
MathJax

Semilatice decompositions of semigroups. Hereditariness and periodicity – an overview. (English) Zbl 1484.20098

Silvestrov, Sergei (ed.) et al., Algebraic structures and applications. Selected papers based on the presentations at the international conference on stochastic processes and algebraic structures – from theory towards applications, SPAS 2017, Västerås and Stockholm, Sweden, October 4–6, 2017. Cham: Springer. Springer Proc. Math. Stat. 317, 687-721 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Isomorphism theorems for basic constructive algebraic structures with special emphasize on constructive semigroups with apartness – an overview. (English) Zbl 1491.20115

Silvestrov, Sergei (ed.) et al., Algebraic structures and applications. Selected papers based on the presentations at the international conference on stochastic processes and algebraic structures – from theory towards applications, SPAS 2017, Västerås and Stockholm, Sweden, October 4–6, 2017. Cham: Springer. Springer Proc. Math. Stat. 317, 653-686 (2020).
MSC:  20M10 20M15 03F65
PDF BibTeX XML Cite
Full Text: DOI

Complete classification of finite semigroups for which the inverse monoid of local automorphisms is a permutable semigroup. (English. Ukrainian original) Zbl 1490.20039

Ukr. Math. J. 68, No. 11, 1820-1828 (2017); translation from Ukr. Mat. Zh. 68, No. 11, 1571-1578 (2016).
MSC:  20M15 20M18 20M20
PDF BibTeX XML Cite
Full Text: DOI

Extension of endomorphisms of the subsemigroup \(\mathrm{GE}_2^+(R)\) to endomorphisms of \(\mathrm{GE}_2^+(R[x])\), where \(R\) is a partially-ordered commutative ring without zero divisors. (English. Russian original) Zbl 1320.20060

J. Math. Sci., New York 206, No. 6, 711-733 (2015); translation from Fundam. Prikl. Mat. 18, No. 4, 155-184 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Correspondences of the semigroup of endomorphisms of an equivalence relation. (English. Russian original) Zbl 1328.20081

Math. Notes 97, No. 2, 201-212 (2015); translation from Mat. Zametki 97, No. 2, 217-230 (2015).
MSC:  20M20 08A30 20M15
PDF BibTeX XML Cite
Full Text: DOI

Endomorphisms of the semigroup \(G_2(R)\) over partially ordered commutative rings without zero divisors and with \(1/2\). (English. Russian original) Zbl 1311.20062

J. Math. Sci., New York 201, No. 4, 534-551 (2014); translation from Fundam. Prikl. Mat. 18, No. 1, 181-204 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software